Mathematische Zeitschrift

, Volume 194, Issue 4, pp 573–583

An improved bound for prime solutions of some ternary equations

  • Ming-Chit Liu
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baker, A.: On some diophantine inequalities involving primes. J. Reine Angew. Math.228, 166–181 (1967)Google Scholar
  2. 2.
    Halberstam, H., Richert, H.-E.: Sieve Methods. London: Academic Press 1974Google Scholar
  3. 3.
    Hardy, G.H., Wright, E.M.: An introduction to theory of numbers, 5th edition. Oxford: Oxford University Press 1979Google Scholar
  4. 4.
    Liu, M.C.: A bound for prime solutions of some ternary equations. Math. Z.188, 313–323 (1985)Google Scholar
  5. 5.
    Montgomery, H.L., Vaughan, R.C.: The exceptional set in Goldbach's problem. Acta Arith.27, 353–370 (1975)Google Scholar
  6. 6.
    Rawsthorne, D.A.: The linear sieve, revisited. Acta Arith.44, 181–190 (1984)Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Ming-Chit Liu
    • 1
  1. 1.Dept. of MathematicsUniv. of Hong KongHong Kong

Personalised recommendations